Jump to content
Bobbyss

Zoloft reinstating

Recommended Posts

Bobbyss

I’m into my 8th month and I’m at the point where I’m imobile .. I can’t leave the house or function .. I was on 100 mg Zoloft for 3 years and ct .. the head pounding and laying in bed for Weeks is less but I cannot function I have read everything there is to read . I am woken up every hour with insomnia  body shakes and convulsions and Bad dreams .. I have hot flashes and itching that wakes me up as well ..I can’t explain any of it will going back on a small dose help all I have is 25 mg pills I don’t have access to all the equipment and scales for the taper method let alone even getting to a doctor.. I didn’t know as the months went on I would get worse the itching and rash burning and pins and needles are all over my sides .. 

Share this post


Link to post
Share on other sites
Gridley
1 hour ago, Bobbyss said:

will going back on a small dose help all I have is 25 mg pills I

 

Bobbyss,

 

I am sorry you're going through such a horrible time.

 

Reinstatement of a small dosage of the original drug can make withdrawal more tolerable.  It doesn't alway work.  I know you are incapacitated, but if you can manage to order a Gemini-20 AWS scale from Amazon, please do. That way you can have accurate consistent doses.   If you can't order a scale, you could cut your 25mg pills into quarters (which would be approx. 6mg each) and reinstate that amount.  Do not reinstate the full 25 mg.  Your brain has made adjustments during the eight months you've been off Zoloft, and 25 mg would likely be too much for your system to handle.  Please read this about reinstatement:

 

About reinstating and stabilizing to reduce withdrawal symptoms. -- at least the first page of the topic
 
Please let us know how you are doing.
 

Share this post


Link to post
Share on other sites
Bobbyss

And then what stay on that till I may see some relief?

Share this post


Link to post
Share on other sites
Bobbyss

And I’m also curious what the adverse reactions are I’m not sure what can be worse than this ?

Share this post


Link to post
Share on other sites
Bobbyss

The itching and tingling goes on every 2 hours all night with hot sweat flashes and wakes me up and if it’s not that it’s The Electic rush that’ wakes me up ..I feel my self waking up to that labored breathing gasping for air 

Share this post


Link to post
Share on other sites
Gridley
47 minutes ago, Bobbyss said:

And then what stay on that till I may see some relief?

 

 It takes about 4 days for a dose change to get to get to full state in the blood and a bit longer for it to register in the brain. It's possible that you may feel some relief within  couple of days.  Or it may take longer.
 
If you feel worse after a day or two, stop the reinstatement.
 
If you feel relief, you would stay on that dosage for around three months then begin a slow !0% taper.

Why taper by 10% of my dosage?
 

 

Share this post


Link to post
Share on other sites
Bobbyss

This adrenaline keeps pumping I wonder if it shuts off 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...